HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Engineering / Faculty of Engineering >
北海道大学工学部研究報告 = Bulletin of the Faculty of Engineering, Hokkaido University >
No.99 >

拡散問題に表れるラプラス変換公式と積分誤差関数に関する一考察

Files in This Item:
99_35-48.pdf690.61 kBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/41623

Title: 拡散問題に表れるラプラス変換公式と積分誤差関数に関する一考察
Other Titles: Notes on Laplace transformation formulas for the diffusion at the Cartesian coordinates and on some characteristics of i^[n] erfc (x)
Authors: 柴田, 俊春1 Browse this author
久郷, 昌夫2 Browse this author
Authors(alt): Shibata, Toshiharu1
Kugo, Masao2
Issue Date: 11-Aug-1980
Publisher: 北海道大学
Journal Title: 北海道大學工學部研究報告
Journal Title(alt): Bulletin of the Faculty of Engineering, Hokkaido University
Volume: 99
Start Page: 35
End Page: 48
Type: bulletin (article)
URI: http://hdl.handle.net/2115/41623
Appears in Collections:北海道大学工学部研究報告 = Bulletin of the Faculty of Engineering, Hokkaido University > No.99

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University